MathSciNet Relay Station
MathSciNet bibliographic data
MR1351495 (96j:20084) 20M30 (20G40)
Salwa, A. Representations of monoids arising from finite groups of Lie type. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2931–2945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement